Buka, Ágnes and Salamon, Péter and Máthé, Marcell Tibor and Karaszi, Zoltán and Jákli, Antal (2023) Nematic liquid crystals in lens shape geometry. LIQUID CRYSTALS, 50 (7-10). pp. 1582-1598. ISSN 0267-8292
![]() |
Text
TLCT_A_2168307.pdf Restricted to Registered users only Download (3MB) | Request a copy |
Official URL: https://doi.org/10.1080/02678292.2023.2168307
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QC Physics / fizika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 08 Mar 2024 08:18 |
Last Modified: | 08 Mar 2024 08:18 |
URI: | https://real.mtak.hu/id/eprint/189905 |
Actions (login required)
![]() |
Edit Item |